# SDR AALA201708049017

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 50,969 hours, 14,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010073302
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXIT LIGHT COVER IS MISSING. FABRICATED TEMPORARY REPLACEMENT AND INSTALLED IAW EA 272249.  REMOVED AND REPLACED LENS IAW AMM 33-51-10.  OPS CHECKED GOOD.
